# SDR 2003F00588

- Difficulty date: April 7, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N453LA
- Make and model: Frchld SA227DC
- Aircraft serial: DC852B
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CARGO DOOR WARNING LIGHT CAME ON AT 14,000 MSL, CREW RETURNED TO STATION, LIGHTS WENT OUT AT 400 FEET AGL.  SUSPECT DOOR CLOSING PROCEDURES, DOOR HARD TO CLOSE, OR DOOR CLICK CLACK OR SWITCH RIGGING.  CHECKED RODS FOR EXTENSION, FOUND NO PROBLEMS, LUBED SWITCHES AND CLICK CLACKS, DOOR WAS OPENED AND CLOSED, DOOR OPS CHECK GOOD. (M)
